Absolute values of BMOA functions.

Título inglés Absolute values of BMOA functions.
Título español Valores absolutos de funciones BMOA.
Autor/es Dyakonov, Konstantin M.
Organización Steklov Inst. Math., San Petersburgo, Rusia;Dep. Mat. Apl. Anal. Univ. Barcelona, Barcelona, España
Revista 0213-2230
Publicación 1999, 15 (3): 451-473, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The paper contains a complete characterization of the moduli of BMOA functions. These are described explicitly by a certain Muckenhoupt-type condition involving Poisson integrals. As a consequence, it is shown that an outer function with BMO modulus need not belong to BMOA. Some related results are obtained for the Bloch space.
Clasificación UNESCO 120223
Palabras clave español Módulos ; Funciones analíticas ; Funciones integrales
Código MathReviews MR1742213
Código Z-Math Zbl 0949.30028
Icono pdf Acceso al artículo completo